# SDR SWAA000292

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6546422
- Condition: Delaminated
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSPECTION FOUND NR 5 L/E SLAT I/B UPPER WEDGE PANEL DELAMINATED FOR APPROX 12 INCHES.  REMOVED AND REPLACED SLAT ASSY PER MM.
